MathSciNet Relay Station
MathSciNet bibliographic data
MR1780118 (2001g:47042a) 47B35 (05E10 15A15 33C05 33C15 33C60 47A68 60C05)
Borodin, Alexei; Okounkov, Andrei A Fredholm determinant formula for Toeplitz determinants. Integral Equations Operator Theory 37 (2000), no. 4, 386–396.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement